Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

How to reduce pimple scars?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1919 Questions
Question
How to reduce the black spots in the skin developed due pimples
Posted Sun, 31 Aug 2014 in Acne
 
 
Answered by Dr. Johny Chacko 58 minutes later
Brief Answer:
Post acne pigmentation

Detailed Answer:
Hello,

Welcome to healthcare magic.

I understand that you are concerned about the black marks left behind by pimples on your face.

This is called as post acne pigmentation.

You could try the following suggestions to lighten them-

1. Use a gel based sunscreen with SPF 30 or above in the daytime every 4 hours. Pigmentation of any kind gets worsened by sunlight exposure and hence sun protection is a must.

2. Use a cream containing 2% kojic acid ( e.g- Kojivit gel) at bedtime on the spots for about 2-3 months.

3. You could get glycolic acid based peels done by a dermatologist. This will cause exfoliation of the dead skin and slowly lighten the marks in conjunction with the creams.

4. Have a healthy diet rich in fruits and vegetables containing anti oxidants like broccoli, peppers, ginger, tomato, pumpkin, papaya, etc. This will help improve your overall skin tone.

Hopw this helps you.

Take care.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor